# SDR 2001UALA01322

- Difficulty date: July 6, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN O/B SEAT TRACK HAS CORROSION IN SEVERAL AREAS, BS 986 - BS 1006.  REPLACED RT OUTBOARD TRACK SECTION.  MAJOR REPAIR ACCOMPLISHED.
